# SDR 2007UALA01133

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 67,858 hours, 8,402 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

OVEN 032 AUX B-C GALLEY SMOKES AND HAS BURNED PLASTIC ODOR.  [SUP 05-04-07]  REPLACED OVEN, OPS NORMALLY.  BURN ODOR IS GONE. A/C OK FOR SERVICE.SUSPECT FOOD SERVICE WRAP FELL ON HEATING ELEMENTS.
